# SDR SWIA200312428

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 15,498 hours, 22,666 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3471001001
- Part serial: 0216
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,986 hours, 11,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP'S FAULT COULD NOT BE CLEARED (IT WOULDN'T GO TO ''M'' MODE).  REPLACED FLAP ANNUNICIATOR.  OPS CHECK GOOD.
